# SDR P5CA9500535

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORGE RIB LEFT WING LEADING EDGE CAVITY WS 960 AFT RIGHT SIDE UPPER CHORD.  MANUFACTURED REINFORCEMENT PER BOEING SRM 57-20-03, INSTALLED PER SRM 51-30-02.
